See Alike in...

Alike App

Browser

Cece7

617d

So my husband is taking trazodone and has been for a few months. Lately he’s been having these really weird symptoms. His exact wording was “Insane sensitivity to light, feelings of passing out (but haven't actually), headaches, enhanced hearing, nausea.” Doctors are performing every test and scan known to mankind on him. I’m wondering if this could be something caused from the medication and if he gets off it, maybe it would go away? Does anyone here have similar experiences on this medicine? He did go up to a higher dose, I think it was a couple weeks ago as well.

Top reply
    • Kalimera

      616d

      I had these exact symptoms and they turned out to be panic attacks. The enhanced vision/hearing, and almost passing out but it never actually happened, were symptoms I found concerning when I had them. This is the first time I’ve heard of someone having the enhances senses besides me, which is interesting. They don’t seem to be common occurrences. Went to the ER a couple times because of it (felt like I was dying, would come on in waves out of nowhere), did every test possible, found nothing wrong. It was so angering having people suggest it was a “bug” when I knew it was definitely something else. Not saying they are that, it could be a separate physical issue, but if nothing can be found, they may be panic attacks. Different from anxiety attacks.

    • Aryanna

      616d

      When I was taking it it was enhancing my anxiety, which may or may not be the problem. If they find nothing physically wrong you might want to consider changing medications. I know it sucks but it'll probably be better in the long run.

    • Kalimera

      616d

      I had these exact symptoms and they turned out to be panic attacks. The enhanced vision/hearing, and almost passing out but it never actually happened, were symptoms I found concerning when I had them. This is the first time I’ve heard of someone having the enhances senses besides me, which is interesting. They don’t seem to be common occurrences. Went to the ER a couple times because of it (felt like I was dying, would come on in waves out of nowhere), did every test possible, found nothing wrong. It was so angering having people suggest it was a “bug” when I knew it was definitely something else. Not saying they are that, it could be a separate physical issue, but if nothing can be found, they may be panic attacks. Different from anxiety attacks.

    • spookyspoonie

      616d

      I ask because trazodone can cause dysautonomia (many have worse symptoms upright). The symptoms fit whether or not he prefers one way, so I would definitely ask the drs about it!

      • spookyspoonie

        616d

        @spookyspoonie @cece7 this was suppsoed to be a reply in the earlier threat. Oops 😬

    • ChronicallyillBabe

      616d

      I deal with the same sensitivity. the only thing that really works for me is absolute darkness

    • spookyspoonie

      617d

      Does it get worse when he is standing or walking, or get any better when he lays down for a while?

      • Cece7

        617d

        @spookyspoonie it sounds like it can be either way. I don’t think he has a way that feels better than another

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion